• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Physical effects of anxiety

S

Samm1992

New member
Joined
Jul 24, 2019
Messages
1
Location
UK
Hello, this is my first time posting. I'm really hoping someone can advise me!

out of the blue i was hit with severe OCD and anxiety in January of this year. i was put onto sertraline which has helped, however i am still getting the physical symptoms really badly. I constantly shake, so much so that people notice it, i can feel my heart pounding, i feel light headed. However i can honestly say my anxiety feels so so much better, i dont know why the physical effects havent worn off yet. i feel like i have adrenaline pumping through me.

maybe its a side effect to the medication? has anyone experienced this? ive been on sertraline for almost 3 months now.

Thanks is advance x
 
Confusedandanxious

Confusedandanxious

Well-known member
Joined
May 5, 2019
Messages
472
Location
Uk
When I have an anxiety attack I have those symptoms. If these were your symptoms before you started the meds, then maybe your meds just need increased a bit. I'd speak with the doctor who prescribed them and see what he suggests.
 
Top